Alert archive / Michigan / Wind Advisories in 2007

Wind Advisory 3, NWS Marquette, MI

April 29, 20075 counties in Michigan

NWS Marquette, MI issued this wind advisory at Apr 29, 2007, 4:12 AM EDT for 5 counties in Michigan. It took effect at Apr 29, 2007, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2007, 4:12 AM EDT (08:12 UTC)
In effect from
Apr 29, 2007, 12:00 PM EDT
Expired
Apr 29, 2007, 7:00 PM EDT
In force
7 hr
Issued by
NWS Marquette, MI

Counties Alger County, MI, Houghton County, MI, Keweenaw County, MI, Luce County, MI, Schoolcraft County, MI

The radar

The Marquette radar (KMQT), 42 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.2 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMQT 290812
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
412 AM EDT SUN APR 29 2007

...STRONG NORTHWEST WINDS NEAR LAKE SUPERIOR THIS AFTERNOON...

.LOW PRESSURE TRACKING ACROSS ONTARIO WILL DRAG A COLD FRONT
ACROSS THE UPPER GREAT LAKES TODAY. EXPECT NORTHWEST WIND GUSTS TO
INCREASE TO 45 MPH AT EXPOSED LOCATIONS OVER THE KEWEENAW
PENINSULA AND EAST OF MARQUETTE THIS AFTERNOON DOWNWIND OF LAKE
SUPERIOR.

MIZ001-003-291615-
/O.NEW.KMQT.WI.Y.0003.070429T1600Z-070429T2100Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
412 AM EDT SUN APR 29 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS
AFTERNOON. 

EXPECT SOUTHWEST WINDS OF 10 TO 20 MPH THIS MORNING TO INCREASE
TO NORTHWEST TO 30 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON. THE
WINDS WILL DIMINISH QUICKLY THIS EVENING TO 10 TO 20 MPH BY
SUNSET. PLAN ON THE STRONGEST WINDS OVER WEST FACING HIGHER
TERRAIN AND ALONG THE PORTAGE CANAL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MIZ006-007-085-291615-
/O.NEW.KMQT.WI.Y.0003.070429T2000Z-070429T2300Z/
ALGER-LUCE-NORTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...MUNISING...NEWBERRY...SENEY
412 AM EDT SUN APR 29 2007

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING. 

EXPECT SOUTHWEST WINDS OF 10 TO 20 MPH TO INCREASE TO WEST 15 TO
25 MPH BY EARLY AFTERNOON. AS WINDS SHIFT NORTHWEST AFTER MID
AFTERNOON...SUSTAINED WIND SPEEDS WILL INCREASE TO 30 MPH WITH
GUSTS TO 45 MPH. THE WINDS WILL DIMINISH AFTER 7 PM TO 10 TO 20
MPH BY SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
KC
2 follow-up statements
000 
WWUS73 KMQT 291510
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1110 AM EDT SUN APR 29 2007

...STRONG NORTHWEST WINDS NEAR LAKE SUPERIOR THIS AFTERNOON...

.LOW PRESSURE TRACKING ACROSS ONTARIO WILL SEND A COLD FRONT
ACROSS THE UPPER GREAT LAKES TODAY. EXPECT NORTHWEST WIND GUSTS TO
INCREASE TO 45 MPH THIS AFTERNOON AT EXPOSED LOCATIONS OVER THE
KEWEENAW PENINSULA AND EAST OF MARQUETTE DOWNWIND OF LAKE SUPERIOR.

MIZ001-003-292100-
/O.CON.KMQT.WI.Y.0003.070429T1600Z-070429T2100Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
1110 AM EDT SUN APR 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

EXPECT WEST TO NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS TO 45
MPH THIS AFTERNOON. THE WINDS WILL DIMINISH QUICKLY THIS EVENING
TO 10 TO 20 MPH BY SUNSET. PLAN ON THE STRONGEST WINDS OVER WEST
FACING HIGHER TERRAIN AND ALONG THE PORTAGE CANAL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MIZ006-007-085-292300-
/O.CON.KMQT.WI.Y.0003.070429T2000Z-070429T2300Z/
ALGER-LUCE-NORTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...MUNISING...NEWBERRY...SENEY
1110 AM EDT SUN APR 29 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. 

EXPECT SOUTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS TO 35 MPH TO
BECOME WEST THIS AFTERNOON. AS WINDS SHIFT NORTHWEST AFTER MID
AFTERNOON...SUSTAINED WIND SPEEDS WILL INCREASE TO 30 MPH WITH
GUSTS TO 45 MPH. THE WINDS WILL DIMINISH AFTER 7 PM TO 10 TO 20
MPH BY SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ROLFSON
000 
WWUS73 KMQT 292023
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
423 PM EDT SUN APR 29 2007

...STRONG NORTHWEST WINDS NEAR LAKE SUPERIOR THIS AFTERNOON...

.LOW PRESSURE TRACKING EAST OF LAKE SUPERIOR WILL CAUSE GUSTY
WINDS LATE THIS AFTERNOON AND EARLY THIS EVENING. EXPECT
NORTHWEST WIND GUSTS UP TO 45 MPH AT EXPOSED LOCATIONS OVER THE
KEWEENAW PENINSULA AND EAST OF MARQUETTE DOWNWIND OF LAKE
SUPERIOR.

MIZ006-007-085-292300-
/O.CON.KMQT.WI.Y.0003.000000T0000Z-070429T2300Z/
ALGER-LUCE-NORTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...MUNISING...NEWBERRY...SENEY
423 PM EDT SUN APR 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

SOUTHWEST WINDS OF 20 TO 30 MPH WILL BECOME NORTHWEST DURING THE
LATE AFTERNOON. EXPECT SOME WIND GUSTS TO 45 MPH INLAND FROM LAKE
SUPERIOR. THE WINDS WILL DIMINISH TO 10 TO 20 MPH DURING THE MID
AND LATE EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MIZ001-003-292130-
/O.CON.KMQT.WI.Y.0003.000000T0000Z-070429T2100Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
423 PM EDT SUN APR 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

EXPECT WEST TO NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS TO
45 MPH...TO DIMINISH QUICKLY DURING THE LATE AFTERNOON. WINDS WILL
DIMINISH TO 10 TO 20 MPH BY SUNSET. PLAN ON THE STRONGEST WINDS
OVER WEST FACING HIGHER TERRAIN AND ALONG THE PORTAGE CANAL.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ROLFSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Apr 28, 4:24 PM EDT, 11 hours 48 minutes earlier.

Area forecast discussion, Apr 28, 4:24 PM EDT, 11 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
424 PM EDT SAT APR 28 2007

.DISCUSSION...

SHORT TERM (TONIGHT AND SUN)...
MAIN FCST ISSUES ARE PCPN CHC LATE TONIGHT/EARLY SUN AND FIRE
WEATHER CONCERNS SUN AFTN.

WATER VAPOR IMAGERY AND RUC ANALYSIS SHOW A FAIRLY WELL-DEFINED
SHORTWAVE TROF EXTENDING FROM CNTRL LAKE SUPERIOR TO SW LWR MI.
DESPITE LIMITED MOISTURE...WAVE FORCED A BAND OF -SHRA/SPRINKLES TO
DEVELOP ALONG ITS ASSOCIATED SFC TROF WHICH CURRENTLY EXTENDS FROM
ERN LAKE SUPERIOR TO NEAR MENOMINEE. AFTER MORNING -SHRA ALONG TROF
DISSIPATED FOR THE MOST PART...SCT SHRA AND ISOLD TSRA DEVELOPED
ALONG THE TROF OVER ERN MARQUETTE COUNTY TO MENOMINEE COUNTY IN THE
LAST COUPLE OF HRS. IN THE WAKE OF SFC TROF...CLOUDS ARE CLEARING
OUT OVER WRN UPPER MI. UPSTREAM...NEXT FEATURE OF INTEREST IS
SHORTWAVE CURRENTLY OVER ALBERTA/SASKATCHEWAN.

EXPECT LINGERING -SHRA TO EXIT THE AREA BY 00Z WITH SKIES CLEARING
FROM NW TO SE. ATTENTION THEN TURNS TO SHORTWAVE OVER
ALBERTA/SASKATCHEWAN. MODELS CONTINUE TO SHOW SHORTWAVE HEADING
THRU MANITOBA INTO ONTARIO TONIGHT AND THEN DROPPING SE JUST TO THE
E OF LAKE SUPERIOR SUN. WAA/ISENTROPIC ASCENT PATTERN DEVELOPING
AHEAD OF THIS WAVE IS ACTUALLY VERY IMPRESSIVE LATE TONIGHT/SUN
MORNING AS VIEWED ON 300K SFC (40-50KT DIRECTED PERPENDICULAR TO
TIGHTLY PACKED ISOBARS). ALTHOUGH A LOT OF THE WAA IS GOING INTO
WARMING THE AIRMASS...THE NET ASCENT IS STILL STRONG. MOISTURE IS A
SIGNIFICANT LIMITING FACTOR...BUT STRENGTH OF UPWARD MOTION
DEFINITELY RAISES PROSPECT OF SOME -SHRA. 700-500MB LAPSE RATES ARE
STEEP...AROUND 7C/KM...BUT MUCAPE IN THE 925-700MB LAYER IS ONLY
AROUND 100J/KG. SO...TSRA SEEM UNLIKELY...BUT IT WILL BE SOMETHING
TO KEEP AN EYE ON SINCE LAPSE RATES ARE STEEP. FOR NOW...DUE TO THE
LACK OF MOISTURE...WILL CONTINUE TO INCLUDE JUST A SEVERAL HR PERIOD
WITH A MENTION OF SPRINKLES SPREADING W TO E LATE TONIGHT THRU SUN
MORNING.

ATTENTION THEN TURNS TO FIRE WEATHER SUN AFTER BAND OF CLOUDS AND
POSSIBLE SPRINKLES PASS THRU THE AREA. NAM/GFS HAVE BACKED OFF SOME
ON THE SHARP LOW-MID LEVEL DRYING SURGING ACROSS UPPER MI SUN AFTN
ON THE S/SW FLANK OF SHORTWAVE AND IN ASSOCIATION WITH RIGHT
ENTRANCE OF UPPER LEVEL JET. EVEN SO...WITH CAA AND FULL SUNSHINE
DEVELOPING IN THE AFTN...DEEP MIXING WILL STILL FORCE SFC DWPTS TO
FALL BASED ON FCST SOUNDINGS. IT IS STILL UNCERTAIN HOW MUCH DWPTS
WILL FALL SINCE SFC DRYING WILL BE VERY SENSITIVE TO HOW HIGH THE
MIXED LAYER BUILDS. FOR NOW...WILL CONTINUE TO UNDERCUT MOS GUIDANCE
DWPTS FOR MID TO LATE AFTN BY A FEW DEGREES. WITH TEMPS RISING INTO
THE LOW/MID 70S OVER THE W 2/3RDS INTERIOR AND DWPTS FALLING TOWARD
30F...RH WILL PLUMMET INTO THE 20-30PCT RANGE BY LATE AFTN. GUSTY
WINDS WILL THEN AGGRAVATE THE SITUATION WITH DEEP MIXED LAYER
BUILDING TO 30-40KT FLOW ALOFT. WILL ISSUE FIRE WX WATCH FOR ENTIRE
AREA SUN AFTN THOUGH MOST CRITICAL CONDITIONS ARE ANTICIPATED FOR
AREAS FROM DELTA/WRN ALGER COUNTIES W TO ONTONAGON/GOGEBIC.

LONG TERM...SUN NIGHT THROUGH SAT...

NAM TRIES TO BUILD A RIDGE IN FOR SUN NIGHT...BUT HAS A WEAK
SHORTWAVE MOVE THROUGH ON MON AND ANOTHER SHORTWAVE FOR TUE. NAM
SHOWING THE MON SYSTEM HAS THE RRQ OF UPPER LEVEL JET WHICH WILL
HELP SUPPORT SOME PCPN AND THERE IS SOME 850-500 MB Q-VECTOR
CONVERGENCE OVER THE AREA ALONG WITH SOME MOISTURE. THIS MOISTURE
REMAINS ACROSS MOSTLY THE WESTERN HALF OF THE CWA FOR MON. MORE
850-500 MB Q-VECTOR CONVERGENCE MOVES IN FOR TUE ALONG WITH MORE
MOISTURE AS WELL. NAM SHOWING SOME LOWER AND MID LEVEL MOISTURE AND
ISENTROPIC LIFT ON I290K-I305K SURFACES MOVING INTO THE WESTERN HALF
OF THE CWA MON AFTERNOON AND MON NIGHT...BUT LOW LEVELS DRY OUT FOR
MON NIGHT. MOISTURE REMAINS OVER THE CWA ON I290K-I305K SURFACES ON
TUE WITH THE LIFT PRACTICALLY GONE THEN. GFS SHOWS BASICALLY THE
SAME THING ON ITS ISENTROPIC SURFACES WITH LIFT AND MOISTURE...BUT
HAS MOISTURE JUST A BIT FURTHER NORTH AND EAST WITH MON SHORTWAVE
AND THEN DRIES THINGS OUT FOR TUE ON ITS I300K-I330K SURFACES. WILL
GO WITH A BLEND OF THE GFS AND NAM FOR THIS FORECAST. WILL KEEP
CHANCE POPS IN FOR MON THROUGH TUE AND SLOW THE DEPARTURE OF THE
SYSTEM DOWN A BIT AS MODEL SOLUTIONS ARE A BIT SUSPECT WITH POOR
INITIALIZATION OF THE SYSTEM WHICH HPC CAUTIONED ABOUT. ONE THING TO
WATCH IS WITH RRQ OF JET AND DYNAMICS NEARBY...COVERAGE OF PCPN
COULD BE A BIT HIGHER AS HAVE SEEN THIS BEFORE. PROBLEM IS GULF
MOISTURE IS CUT OFF...BUT STILL COULD HAVE HIGHER POPS IF THINGS
WORK OUT. WILL HAVE TO WATCH THIS...BUT HEAVY RAIN IS NOT LIKELY.
THINK FOR THE 2 SYSTEMS MAYBE A HALF INCH IS POSSIBLE FOR BOTH
SYSTEMS. FOR TEMPERATURES...WENT CLOSE TO ADJMEN OR ADJMEL FOR LOWS
AND FOR HIGHS. USED 850 MB TEMPERATURES AND MIXED DOWN TO THE SFC
AND THIS CAME CLOSE TO ADJMEN VALUES. DID NOT MAKE TOO MANY CHANGES
TO THE GOING FORECAST.

IN THE EXTENDED...GFS...ECMWF AND CANADIAN ALL SHOW THE 500 MB
PATTERN CONSISTS OF A TROUGH OFF THE WEST COAST...RIDGING OVER THE
NORTHERN ROCKIES AND PLAINS...A 500 MB LOW ACROSS THE SOUTHERN
PLAINS...TROUGHING IN THE GREAT LAKES 00Z WED. TROUGHING IN THE
UPPER GREAT LAKES PULLS EASTWARD INTO NEW ENGLAND AND UPPER RIDGING
MOVING INTO THE PLAINS 00Z THU. UPPER RIDGING THEN MOVES INTO THE
UPPER GREAT LAKES 00Z FRI AND 00Z SAT. WILL GO DRY IN THE EXTENDED
AND FOLLOW A BLEND OF THE GFS AND ECMWF SOLUTION WHICH SHOWS SURFACE
RIDGING IN THE AREA. TEMPERATURES WILL BE NEAR NORMAL TO SLIGHTLY
ABOVE NORMAL AND WILL GO CLOSE TO ADJMEL FOR LOWS AND ADJMEN FOR
HIGHS. ADJMEL FOR LOWS BECAUSE WITH HIGH PRESSURE IN THE AREA...WILL
ALLOW FOR IDEAL RADIATIONAL COOLING CONDITIONS WITH CLEAR SKIES AND
LIGHT WINDS AND SHOULD BE ABLE TO WITH THE DRY AIR TO COOL DOWN AT
NIGHT. ADJMEN FOR HIGHS AS MIXING 850 MB TEMPERATURES DOWN TO THE
SFC WILL GIVE ME CLOSE TO THESE VALUES. LAKE BREEZES WILL ALSO COME
INTO PLAY EACH DAY WITH TEMPERATURES COOLER NEAR THE GREAT LAKES
SHORELINES.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...
     FIRE WX WATCH MIZ001>015 FROM 18Z-24Z SUN.

&&

SHORT TERM...ROLFSON
LONG TERM...MICHELS
Hazardous weather outlook, Apr 28, 4:18 PM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
418 PM EDT SAT APR 28 2007

MIZ001>007-009>014-084-085-291200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
418 PM EDT SAT APR 28 2007 /318 PM CDT SAT APR 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

TEMPERATURES RISING INTO THE 70S SUNDAY AFTERNOON...COMBINED WITH
BREEZY WINDS AND DRY AIR MOVING IN BEHIND A COLD FRONT...WILL
LEAD TO AN INCREASED RISK OF WILDFIRES. IF ANY BURNING IS PLANNED
ON SUNDAY...FOLLOW GUIDANCE FROM LOCAL OFFICIALS AND REMEMBER TO
REQUEST A BURN PERMIT. SEE THE LATEST WILDFIRE POTENTIAL STATEMENT
FOR MORE DETAILS.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY
NIGHT MAINLY ALONG AND SOUTH OF A LINE FROM IRONWOOD TO
MANISTIQUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LSZ221-241>248-263-264-291200-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
418 PM EDT SAT APR 28 2007 /318 PM CDT SAT APR 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ221-248-262-291200-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
418 PM EDT SAT APR 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AJ

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:45 AM EDTRed Flag WarningMQTAlger, Baraga, Delta, Dickinson, Gogebic, Houghton and 5 more13 hr

Nearby

Wind Advisories in Michigan, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.